U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old female asked:

Had the coil in for quite awhile and before coming on my period a feel dizzy legs feel weak and i'm shakey why is this?

2 doctor answers5 doctors weighed in
Dr. James Rochester
Family Medicine 26 years experience
Unlikley: Coil IUD's have been associated with some increased cramping and flow with period. Your symptoms suggest some other issue going on as well. Recommend you see your doctor for evaluation. Hope this was helpful. Best of luck. Dr R
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Unclear link: By coil I assume you are referring to an Intrauterine device. An IUD would not cause dizziness, weakness or shaking in the legs. I would see a primary care doctor and look for alternative causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.